# SDR DALA2016032502297

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1358
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON VENTRAL DOOR JAMB STRUCTURE BS 1358, X=11, Z15 AT AFT PRESSURE BULKHEAD.  FITTING ON VENTRAL DOOR JAMB WAS REPLACED IAW SRM 51-30-2, 51-10-4, 51-10-3 PAR 21, 14 AND 51-3-5.
